Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had irregular periods. Took Northisterone. Now period is late. Can I be pregnant?

I am 30 years of age and have five children youngest is 2 I was prescribed northisterone as I didn t have a period for 4 months I had a light period 2 days after I stopped them I am now 2 days late for my next period could I be pregnant or will I ever be again I don t know why my periods did stop all the doctors test came back normal I would really like one more child can you help will my periods come back or can I still conceive?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, 30 years is too young age for the periods to stop,one of the reasons can be premature ovarian failure,i dont know what tests are done by your doctor but for this you need to go for hormonal assessment and meet your doctor and discuss about the tests. If you are two days late for your periods get a HPT as the delay in periods can be due to pregnancy also. Meet your doctor for further advice,take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor